# SDR DALA2016122810174

- Difficulty date: December 27, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 63,097 hours, 17,382 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1640-1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RIGHT OTBD SEAT TRACK FROM BS 1640-1540 OUT OF LIMITS.  FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED THE SEAT TRACK IAW SRM.
